Latest posts

Forum Statistics

Threads
27,496
Posts
540,037
Members
28,529
Latest Member
quepasta
What's New?

Anyone seen rashes like this? Welts? Eczema?

M

Massive G

VIP Member
Apr 10, 2020
1,070
1,212
I have been struggling with a rash for over a week now. I don't know what it's from I have always had perfect skin. Been under super stress lately and only thing I changed that I can track is I started some trestolone made with migoyl that was sealed but a few years old. I started some testosterone undecanoate as well. I changed bodywash and laundry detergent.
We got a new guinea pig for my wife and I initially handled it and got some microscratches on my arm. I have dropped everything that I could think of mentioned above that changed and started using virgin sunflower seed oil on it. But it isn't localized it's all over my inner upper thighs chest abs etc.
I have a doctors appointment friday but just wondering if any one has seen rashes like this. Attached is pictures of my right and left fore arms. I should note I feel OK physically for the most part.
20230516_161204.jpg
20230516_161236.jpg
20230516_161252.jpg
 
rAJJIN

rAJJIN

TID Board Of Directors
Nov 30, 2011
943
699
It looks like an allergic reaction.
My grandson gets those in that spot on his arm and also on his neck.
 
genetic freak

genetic freak

VIP Member
Dec 28, 2015
2,426
2,957
My son would get rashes like that when he was younger from laundry detergents.
 
Tuffoldman

Tuffoldman

VIP Member
May 23, 2011
1,487
1,245
It is definitely a allergic
Reaction rash.

Are you taking any type of semiglutide? Change laundry detergents recently? Change shower soaps?

I have a couple of clients that take semiglutide and they have come down with rashes exactly like.
 
M

MR. BMJ

Senior Moderators
Staff Member
Sep 21, 2011
2,393
2,447
Have you tried adding anything like betamethasone or triamcinolone to it?
 
Swiper

Swiper

VIP Member
Jan 8, 2011
1,584
1,535
Could be a side effect from the COVID-19 vaccine If you had it. It may be triggering auto immune diseases which includes skin issues.



“New-onset autoimmune phenomena post-COVID-19 vaccination”

 
M

Massive G

VIP Member
Apr 10, 2020
1,070
1,212
My son would get rashes like that when he was younger from laundry detergents.
My wife changed to new tide pod that was on sale. I cut it out and am using ivory now. Trying to go down the line and eliminate any changes from last 2 weeks.
 
M

Massive G

VIP Member
Apr 10, 2020
1,070
1,212
Have you tried adding anything like betamethasone or triamcinolone to it?
Hydrocortisone creame. Tried some prednisone. I am going to see what the doc says.
 
M

Massive G

VIP Member
Apr 10, 2020
1,070
1,212
It is definitely a allergic
Reaction rash.

Are you taking any type of semiglutide? Change laundry detergents recently? Change shower soaps?

I have a couple of clients that take semiglutide and they have come down with rashes exactly like.
Changed detergent and shower gel...so switching to neutral ivory.
2 weeks into a cycle ..took 2 compounds I never took before trestolone in migoyl and testosterone undecanoate in standard oil solvents. Restarted GH meditropes that were rehydrated 3 weeks ago.
 
M

Massive G

VIP Member
Apr 10, 2020
1,070
1,212
Could be a side effect from the COVID-19 vaccine If you had it. It may be triggering auto immune diseases which includes skin issues.



“New-onset autoimmune phenomena post-COVID-19 vaccination”

Gosh I hope not. If so I will be ignored or shunned from getting treatment.
I had 2 shots in 2021 Moderna and no boosters. No sides at the time. I was hoping they gave me saline as both clinics were just preloaded syringes lined up on a table. Most people I know had terrible reactions to it. Maybe mine are just starting now.
 
JackD

JackD

Senior Moderators
Staff Member
Sep 16, 2010
6,366
1,563
A couple of ideas. Try some Talc on it. Might just be a heat rash from the weather and new compounds. I used to get that during cycles in warmer months. talc on the joints cleared It up in a few days.

It’s possible it could be your body wash and detergent, but I’d also expect more affected areas.

Lastly, it’s possible your hormones are out of whack and causing some eczema or psychosis.

Are you feeling stressed at all? Increased acid at all?
 
S

searay

VIP Member
Dec 20, 2017
842
701
Does it itch? If so Floucinonide is a steroid cream that will clear up anything. I get these itchy patches on my feet sometimes and this is the only thing that will clear it up.
 
Who is viewing this thread?

There are currently 0 members watching this topic

Top